# SDR JR2R20161118283

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- Aircraft time: 50,365 hours, 40,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 39258122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOORBEAM SUPPORT CRACKED. REMOVED AND REPLACED VERTICAL FLOORBEAM SUPPORT IAW SRM 51-30-05.
